It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax side effect

Re: Fosamax side effect

[ Back to Messages ]

Message

Posted by ariel on November 22, 1999 at 14:13:17:

In Reply to: Fosamax side effect posted by bjm on September 24, 1999 at 08:31:10:

: Anyone else have joint pain and stiffness after starting to take
: Fosamax? I started taking a 5 mg. preventive dose and began
: having ankle pain two weeks later. Stopped taking it immediately,
: but my ankle is still not normal almost two months later.
: bjm
night sweats first night through third when I stopped it. Also double vision episode never before experienced.


Follow Ups




All times are GMT -7. The time now is 07:55 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!